Follow
Seyedehsomayeh Hosseini
Seyedehsomayeh Hosseini
Institut für Numerische Simulation, Universitaet Bonn
Verified email at ins.uni-bonn.de - Homepage
Title
Cited by
Cited by
Year
Generalized gradients and characterization of epi-Lipschitz sets in Riemannian manifolds
S Hosseini, MR Pouryayevali
Nonlinear Analysis: Theory, Methods & Applications 74 (12), 3884-3895, 2011
852011
ε-subgradient algorithms for locally Lipschitz functions on Riemannian manifolds
P Grohs, S Hosseini
Advances in Computational Mathematics 42 (2), 333-360, 2016
592016
A Riemannian Gradient Sampling Algorithm for Nonsmooth Optimization on Manifolds
S Hosseini, A Uschmajew
SIAM Journal on Optimization 27 (1), 173-189, 2017
582017
Line search algorithms for locally Lipschitz functions on Riemannian manifolds
S HOSSEINI, W HUANG, R YOUSEFPOUR
462016
Nonsmooth trust region algorithms for locally Lipschitz functions on Riemannian manifolds
P Grohs, S Hosseini
IMA Journal of Numerical Analysis 36 (3), 1167-1192, 2016
402016
A collection of nonsmooth Riemannian optimization problems
PA Absil, S Hosseini
Nonsmooth Optimization and Its Applications, 1-15, 2019
382019
On the metric projection onto prox-regular subsets of Riemannian manifolds
S Hosseini, M Pouryayevali
Proceedings of the American Mathematical Society 141 (1), 233-244, 2013
312013
Convergence of nonsmooth descent methods via Kurdyka–Lojasiewicz inequality on Riemannian manifolds
S Hosseini
Hausdorff Center for Mathematics and Institute for Numerical Simulation …, 2015
182015
Nonsmooth optimization techniques on Riemannian manifolds
S Hosseini, MR Pouryayevali
Journal of Optimization Theory and Applications 158 (2), 328-342, 2013
182013
Tangent and normal cones for low-rank matrices
S Hosseini, DR Luke, A Uschmajew
Nonsmooth Optimization and Its Applications, 45-53, 2019
102019
On the metric projection onto φ-convex subsets of Hadamard manifolds
A Barani, S Hosseini, MR Pouryayevali
Revista matemática complutense 26 (2), 815-826, 2013
102013
Euler characteristic of epi-Lipschitz subsets of Riemannian manifolds
S Hosseini, MR Pouryayevali
Journal of Convex Analysis 20 (1), 67-91, 2013
102013
Pseudo-Jacobian and Characterization of Monotone Vector Fields on Riemannian Manifolds
E Ghahraei, S Hosseini, MR Pouryayevali
Journal of Convex Analysis 24 (1), 2017
92017
Nonsmooth optimization and its applications
S Hosseini, BS Mordukhovich, A Uschmajew
Springer International Publishing, 2019
72019
Characterization of solution sets of convex optimization problems in Riemannian manifolds
A Barani, S Hosseini
Archiv der Mathematik 114 (2), 215-225, 2020
42020
Characterization of lower semicontinuous convex functions on Riemannian manifolds
S Hosseini
Set-Valued and Variational Analysis 25 (2), 297-311, 2017
42017
Pseudo-Jacobian and global inversion of nonsmooth mappings on Riemannian manifolds
E Ghahraei, S Hosseini, MR Pouryayevali
Nonlinear Analysis 130, 229-240, 2016
42016
A gradient sampling method on algebraic varieties and application to nonsmooth low-rank optimization
S Hosseini, A Uschmajew
32016
On the density theorem for the subdifferential of convex functions on Hadamard spaces
M Movahedi, D Behmardi, S Hosseini
Pacific Journal of Mathematics 276 (2), 437-447, 2015
32015
OPTIMALITY CONDITIONS FOR GLOBAL MINIMA OF NONCONVEX FUNCTIONS ON RIEMANNIAN MANIFOLDS
S HOSSEINI
22015
The system can't perform the operation now. Try again later.
Articles 1–20